RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 5, Number 3  

This issue of the Moscow Mathematical Journal is dedicated to Yakov G. Sinai on the occasion of his 70th birthday.


Yakov G. Sinai
Yu. S. Ilyashenko, K. M. Khanin, S. Shlosman, M. A. Tsfasman
497
Persistence under weak disorder of AC spectra of quasi-periodic Schrödinger operators on trees graphs.
M. Aizenman, S. Warzel
499
Asymptotic decay of correlations for a random walk in interaction with a Markov field
C. Boldrighini, R. A. Minlos, F. R. Nardi, A. Pellegrinotti
507
Anderson–Bernoulli models
J. Bourgain
523
Averaging and invariant measures
D. I. Dolgopyat
537
On Schrödinger operators with dynamically defined potentials
M. Sh. Goldstein, W. Schlag
577
Viscosity limit of stationary distributions for the random forced Burgers equation
D. Gomez, R. Iturriaga, K. M. Khanin, P. Padilla
613
Topology of generic Hamiltonian foliations on Riemann surfaces
S. P. Novikov
633
Thermodynamical formalism associated with inducing schemes for one-dimensional maps
Ya. B. Pesin, S. Senti
669
Poisson hypothesis for information networks. I
A. N. Rybko, S. B. Shlosman
679
Statistics of extreme spacing in determinantal random point processes
A. B. Soshnikov
705
Towards the definition of metric hyperbolicity
A. M. Vershik
721
John Guckenheimer
R. Harris-Warrick, K.-H. Hoffmann, Ph. J. Holmes, Yu. S. Ilyashenko, A. I. Khibnik, M. A. Tsfasman, A. Vladimirsky, W. Weckesser
739
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019